# SDR REXA201101020

- Difficulty date: December 25, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 17,724 hours, 15,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOP.  REMOVED AND REPLACED FA FLASHLIGHT IAW CRJ200 AMM 25-60-11, OPS CHECK GOOD.  OK FOR SVC.
